I am 24 and had some occasional episodes that you all are describing, but thought I was stressed/ too much caffeine, etc. I never passed out so I didn't worry. But three days ago, while walking around the mall, all of a sudden I got this intense 'hot flash' then this strong wave of nausea came over me, and I got extremely lightheaded as though I would pass out but never actually did pass out. The rest of the day it kept coming back in waves, but with less intensity. I would be ok for about 10 minutes, than another wave would come and I felt extremely tired/weak. I thought it was something I ate or whatever, and thought i'd be fine. The next mornig morning I woke up with a bad headache, and within an hour or so started having the same symptoms. I went back to bed later that day and slept for 4 hours, and came to work ( I work nights as a nurse actually). Being a nurse I guess I think i'm indestructable and think 'it won't happen to me.' But now this is the third night and I am still experiencing these 'waves'. I also have a burning sensation in my stomach and have been having frequent bowel movements...not really diarrhea, but frequent. The best way to describe these episodes is an overwhelming nervous feeling. I have been under more emotional stress these last two weeks but have never, EVER thought of myself as someone to suffer from anxiety attacks and even thought people that did just needed to 'get over it.' But now that I'm having these episodes I am sure something is going on but don't know what. The doctors here suggested it might be vaso-vagal, and as I'm reading a lot of what you're describing sounds like my symptoms, the defining one being that several people said they know its coming on. That's how it is with me--I can tell when en episode is coming on. But why, just in the last three days, would I be experiencing this off and on, all day? (or night, rather). I checked my blood pressure, its ok, but it wasn't during an episode. Any thoughts would be appreciated, and yes, I will get myself to a doctor soon. Thanks!
You might want to look at the Dysautonomia forum that is also listed on this site. POTS (Postural Orthostatic Tachycardia Syndrome) can cause hot flashes, palpitations, nausea, feeling faint, fatigue, etc., etc., etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.